Universal Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 175 - 192
(April 2013)
|
|
CERTAIN SUBCLASSES OF HOLOMORPHIC FUNCTIONS DEFINED BY THE GAUSSIAN HYPERGEOMETRIC FUNCTIONS
C. Selvaraj and R. Geetha
|
Abstract: By making use of the generalized differential operator, a new subclass of analytic functions with negative coefficients is defined. The coefficient estimates, distortion bounds and results on integral transforms are obtained. Many well-known and new results are shown to follow as special cases of our results. |
Keywords and phrases: |
|
Number of Downloads: 241 | Number of Views: 538 |
|